# SDR USAA2014061600017

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 38,276 hours, 23,066 cycles
- System (JASC): 5270 · Door Warning System
- Part: Panel
- Part number: 2LA00546900
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING EXIT DOES NOT PROVIDE AN ARMED INDICATION ON ECAM DOORS PAGE.  ACCOMPLISHED TSM 52-21-00810.  R & R LIGHT PANEL 2WN1 IAW MM 52-73-21.  SYS OPERATIONS CHECKED GOOD.
